Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: severe celexa withdrawal

Posted by jono_in_adelaide on August 30, 2012, at 19:01:28

In reply to Re: severe celexa withdrawal michelle67, posted by SLS on August 30, 2012, at 16:28:47

You're back taking the celexa, right? hopefully that should calm down your symptoms reasonable fast.

Call your doctor and ask if you can take a benzo (say ativan 1mg twice a day) for a week or so, to help get you back on track.

i agree with the others, it celexa was working, why change it?

If you do have to quit, i would withdraw a lot more slowly that your doc advised - from a dose of 60mg I would take 6 weeks, dropping 10mg per week or somthing like that.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:jono_in_adelaide thread:1024444
URL: http://www.dr-bob.org/babble/20120830/msgs/1024493.html